BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Solutions of second-order and fourth-order ODEs on the half-line

Participants in the publication
R. Enguiça (Author)
A. Gavioli (Author)
L. Sanchez (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2010

Where published
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Publication Identifiers
ISSN - 0362-546X

Volume
73
Number
9

Starting page
2968
Last page
2979

Rankings
Web Of Science Q1 (2010) - 1.279 - Mathematics, applied
Web Of Science Q1 (2010) - 1.279 - Mathematics
SCIMAGO Q1 (2010) - 1.273 - Analysis
SCIMAGO Q1 (2010) - 1.273 - Applied Mathematics


Export

APA
R. Enguiça, A. Gavioli, L. Sanchez, (2010). Solutions of second-order and fourth-order ODEs on the half-line. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 73, 2968-2979. ISSN 0362-546X. eISSN .

IEEE
R. Enguiça, A. Gavioli, L. Sanchez, "Solutions of second-order and fourth-order ODEs on the half-line" in NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 73, pp. 2968-2979, 2010.

BIBTEX
@article{22411, author = {R. Enguiça and A. Gavioli and L. Sanchez}, title = {Solutions of second-order and fourth-order ODEs on the half-line}, journal = {NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS}, year = 2010, pages = {2968-2979}, volume = 73 }